RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2001, Volume 37, Number 4  


Ordinary Differential Equations
Bifurcation of an Equilibrium for a System of Differential Equations in the Critical Case of Two Pure Imaginary and Two Zero Roots of the Characteristic Equation: II
V. V. Basov
435
A Critical Periodic Boundary Value Problem for a Matrix Riccati Equation
A. A. Boichuk, S. A. Krivosheya
439
Reducibility of Single-Input Linear Piecewise Smooth Systems to Hessenberg and Frobenius Forms
V. T. Borukhov, I. V. Gaishun
446
A Parameter Extension Method for Solving Boundary Value Problems in Optimal Control Theory
V. V. Dicusar, M. Koska, A. Figura
453
Remarks on Guiding Functions and Periodic Solutions
V. V. Filippov
458
Nonanticipating Multimappings and Their Construction by the Method of Program Iterations: I
A. G. Chentsov
470
A Special Dulac Function for a Quadratic System on the Plane
L. A. Cherkas, I. S. Shchukina
481

Partial Differential Equations
The Green Matrix for Strictly Hyperbolic Systems with Second-Order Derivatives
L. A. Alexeyeva, G. K. Zakir'yanova
488
A Two-Dimensional Step-Like Contrast Structure in the Case of a Multiple Root of the Transition Line Equation
V. F. Butuzov, V. V. Kiryushin
495
Criticality for Some Evolution Equations
M. Guedda, M. Kirane
511
Critical Exponents for the Absence of Solutions for Systems of Quasilinear Parabolic Inequalities
S. I. Pokhozhaev, A. Tesei
521
A Generalization of a Fundamental System of Functions of the Laplace Operator
M. A. Soldatova
529

Numerical methods. Equations in finite differences
Periodic Solutions of a System of Linear Difference Equations with Continuous Argument
M. G. Blizorukov, Yu. F. Dolgii
538
A Two-Sided Method for the First Boundary Value Problem for Singular Ordinary Differential Equations
Ī. Ī. Lazurchak
547

Short Communications
A Class of Singularly Perturbed Boundary Value Problems with Unstable Spectrum of the Limit Operator
Yu. A. Konyaev
558
Conditions for Convergence of Biorthogonal Expansions of Functions on a Closed Interval
I. S. Lomov
562
Periodic Solutions of Nonlinear Nonautonomous Systems of Ordinary Differential Equations
M. T. Terekhin, N. V. Retyunskikh
566
The Dirichlet Problem for a Degenerate Hyperbolic Equation in a Rectangle
M. M. Khachev
570
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020